Skip to Main content Skip to Navigation
Journal articles

Stability of global equilibrium for the multi-species Boltzmann equation in $L^\infty$ settings

Abstract : We prove the stability of global equilibrium in a multi-species mixture , where the different species can have different masses, on the 3-dimensional torus. We establish stability estimates in L ∞ x,v (w) where w = w(v) is either polynomial or exponential, with explicit threshold. Along the way we extend recent estimates and stability results for the mono-species Boltzmann operator not only to the multi-species case but also to more general hard potential and Maxwellian kernels.
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01492053
Contributor : Marc Briant Connect in order to contact the contributor
Submitted on : Friday, March 17, 2017 - 6:48:48 PM
Last modification on : Thursday, December 10, 2020 - 10:52:57 AM
Long-term archiving on: : Sunday, June 18, 2017 - 1:54:36 PM

Files

Regularity_BEmultispecies.pdf
Files produced by the author(s)

Identifiers

Citation

Marc Briant. Stability of global equilibrium for the multi-species Boltzmann equation in $L^\infty$ settings. Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2016, 36 (12), pp.6669 - 6688. ⟨10.3934/dcds.2016090⟩. ⟨hal-01492053⟩

Share

Metrics

Les métriques sont temporairement indisponibles